# SDR SWAA2024110154324

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 23,218 hours, 11,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT MISSING FAIRING COMPOUND AT AFT LOWER CORNER<[01] 01 - REMOVED AND REPLACED PER [AMM 53-11-02-420-801-NG (CARGO DOOR SCUFF PLATE - INSTALLATION - PERMANENT)] REMOVED LOOSE COMPOUND; PREPPED; AND INSTALLED FAIRING COMPOUND AT AFT CARGO DOOR LOWER CORNER CUTOUT THRESHOLD PER AMM 53-11-02.
